# SDR SIMA200805304

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 8,525 hours, 7,696 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 02588
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3973, CREW REPORTED LANDING GEAR CLUNKING NOISE.  DURING LANDING GEAR RETRACTION CLUNKING LOUD BANG AT RETRACTION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR IAW EMB 145 AMM 32-33-03.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
